# SDR MASA200500867

- Difficulty date: November 9, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 7,732 hours, 5,979 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A0350
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,132 hours, 4,980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7238 IAD - AIRSPEED LIMITER STUCK AT 230 KTS WITH FLAPS UP AND FLAP INDICATION REMAINED ON EICAS.  MAINTENANCE REMOVED AND REPLACED BOTH RT INBD SKEW SENSORS AND LT BPSU.
